# SDR AALA20101213TUL08

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 32,602 hours, 15,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5910081405
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 DOOR BEAM IS CRACKED AT THE AFT END.  OLD BEAM END DOUBLER REMOVED, CRACK STOP DRILLED AND DYE CHECKED.  INSTALLED NEW BEAM END DOUBLER.
